# SDR AALA200800663

- Difficulty date: March 17, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- Aircraft time: 52,445 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT T1881/17MAR - CREW REPORTED LOSS OF YELLOW HYDRAULIC SYSTEM DURING CLIMB.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE YELLOW SYSTEM HYDRAULIC PUMP AND CASE DRAIN FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
